Journal article icon

Journal article

FRW cosmology in Milgrom's bimetric theory of gravity

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.81.103525

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Astrophysics
Role:
Author
Journal:
Physical Review D
Volume:
81
Issue:
10
Publication date:
2010-05-15
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
Source identifiers:
60494
Pubs id:
pubs:60494
UUID:
uuid:3f6cabc5-4e72-4f9d-b02b-e5b5e5ce4e25
Local pid:
pubs:60494
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP